Ergodic theorems and the construction of summing sequences in amenable locally compact groups

Frederick Greenleaf

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)29-46
JournalCommunications on Pure and Applied Mathematics
Volume26
StatePublished - 1973

Cite this

Ergodic theorems and the construction of summing sequences in amenable locally compact groups. / Greenleaf, Frederick.

In: Communications on Pure and Applied Mathematics, Vol. 26, 1973, p. 29-46.

Research output: Contribution to journalArticle

@article{dcd7b28f03e447a1818ecfed191729de,
title = "Ergodic theorems and the construction of summing sequences in amenable locally compact groups",
author = "Frederick Greenleaf",
year = "1973",
language = "English (US)",
volume = "26",
pages = "29--46",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",

}

TY - JOUR

T1 - Ergodic theorems and the construction of summing sequences in amenable locally compact groups

AU - Greenleaf, Frederick

PY - 1973

Y1 - 1973

M3 - Article

VL - 26

SP - 29

EP - 46

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

ER -